# SDR SWAA2016092908273

- Difficulty date: September 27, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 32,674 hours, 19,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY EXIT LIGHTS STAY ON WITH THE COCKPIT SWITCH IN THE ARMED POSITION.   PULLED AND RESET EMERGENCY LIGHT CIRCUIT BREAKER.  R & R BATTERY PACK IAW AMM.
